Jump to content
CrazyBoards.org

RoadToRecovery

Member
  • Content Count

    147
  • Joined

  • Last visited

About RoadToRecovery

  • Rank
    lover of dynamic situations

Profile Information

  • Gender
    male

Recent Profile Visitors

2,507 profile views
  1. LSD is a powerful tool. A gift to humanity some might say. It isn't right for everyone in every circumstance. If cannabis made you psychotic, it seems likely that LSD would as well. I'd advise against taking psychedelics with a mind under turmoil. For a ~12 hour experience it can have lasting reprocussions(years) for some people. For better and for worse.
  2. That's awesome that they got certifies San. In my rounds through several universities I met a lot of people. I met a guy whose heart exploded or something and he was revived with a plastic one. He was I think 60 yrs old. He passed Calc II and seemed to be enjoying learning a lot. It's never too late to learn things! That being said, the internet has tons of information and is cheaper. Regardless best wishes whatever your perrogative(spelling)!
  3. I am a PhD 'candidate' in the natural sciences. Definitely can relate to being crazy and in graduate school. Different issues. Mine are primarily due to advisor communication. I have 3 scientific papers written, 2 underway, and other projects brewing. Unfortunately my advisor has read none of them, so they aren't likely to be published. Anyways, much respect to my fellow MI inhabitants of graduate schools. Feel free to PM me. I am trying to use this forum more. It helped me through a hard year or two or three(hard to say now). What do you all want to do with your degree? I think I want to teach.
  4. Rest in peace pod. He is and will always be a good man. May those who are still here find peace as well.
  5. I don't want to sound like a Dr or anything but 3000-4000mg of seroquel a day is an over-dose edging closely to the LD50. Did your doctor really approve of that? Good call on the cannabis and seroquel combination, that will keep you on the planet a lot longer :). Muscle tension and headaches could be a result of almost anything. Stiff muscles can be a result of too much antipsychotics, that's called Dystonia. Definitely they can be painful!
  6. Nevermind I almost forgot to entertain the possibility that you did read my posts and understand them. But then took offense to the notion that I said the people I've met who believe in worshipping a horned beast are typically undereducated metal heads. Than told me that you were infact an undereducated metal head. Inwhich case, well, um, alright? As far as self-centered behaviour being a positive force in the world. I say look at all of the corporate corruption or any sociopath(name your famous dictators here) and ask yourself if they abide readily to the tenants of satanism.
  7. Way to take my quote completely out of context. Re-read what I wrote and if it still eludes you maybe you should enroll back in school. Disregard that statement it doesn't represent how I feel (but quote it and attack it if you so wish to try to make me out like a mindless prick to anyone else to lazy to read what I wrote). College unfortunately doesn't teach people to be courteous enough of others enough to actually read/listen what they write/say before quoting them and twisting their words in order to take offense(self-loathing). Kindergarten does though, but that's another story for another day. By the way, I'm not in highschool. I'm in graduate school for a natural science. Cheers.
  8. Hmm, I know for some people they are delusion free. I think that's with the right mix of medications and practice. Myself personally. None of the meds I have tried or the dosages of them got rid of them completely. However, they made them easier to ignore (like others seem to be mentioning). They come and go with my stress, and bother me more when I have less distractions. If that makes sense? Over-all though, being 5-6-7 years or so into the psychosis rodeo, delusions have gotten easier to cope with. They do still come up and rock my world and interfere with my daily life. However, they are less painful now.
  9. Missing you Brother!

  10. Sorry to hear this, thanks for managing all of the web-site things for us. We had this happen at another forum a few years ago. Someone became disgruntled and tried to take down a forum. It's a good thing that DDOS protection is becoming more and more common-place! I guess in our case we could be pretty easy target for the hacker types who pray on people based on their ideologies or who we are as people or whatever. Anyways again thank you, if you need any assistance let me know.
  11. In regards to the original post - it looks like the server now has protection against DDOS attacks ( a good thing). Opera denies me access to the login screen. The 'Transaction is insecure'. Firefox endlessly loads the chat-room. If the DDOS protection is new, it seems likely that it's configuration is wonky and it is rejecting users from site functionality! I'm having chat withdrawls halp!
  12. @IwishIdidntHaveAnhedonia - I don't have anyone that close with me. I recently moved to a new state (Delaware). It's a great place and I am hopeful I will do better with the people here. I have a tendancy to end up isolated.
  13. I can understand that. I never went to the doctor after my siezure either basically for that same reason. If you see a Pdoc and a Tdoc fill them in on what you've experienced and are experiencing. Write down some bullet points so you don't forget them is my advice.
  14. thats a perfectly fine question to ask. I mean. When I think people are talking bad about me, or that I'm being persecuted I have to just keep my mouth shut and treat everyone the same everyday. Irregardless of what they are actually doing or who they really are. It's made it impossible to form friendships that last, and made my work and academic life very difficult. When I look back on things I am told are 'delusions' I still think they are real but I have to live the next day like it was not. Your life isn't a lie, but you are realizing that a lot of the things you experienced weren't real. The good news is that stuff was bad and stressful (people talking bad about you etc). However, the challenging news is probably accepting it and moving forward.
  15. Wow. IwishIdidn'tHaveAnhedonia - It sounds like you are actually getting better :). I'm kinda jealous. No matter what meds I've tried at any doseage I've never been able to look back and "realize" my delusions were delusions. I always just had to "learn" how to act in the face of them. For some reason reading this made me watery eyed. Gives me some hope. Wish I could help but I've yet to reach that plateau but thank you for sharing.
×
×
  • Create New...